# SDR HALA2016123100567

- Difficulty date: December 31, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 15,941 hours, 2,514 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Condition: Clogged
- Location: Apu Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INLET FILTER DPI EXTENDED  DURING VISUAL CHECK OF APU INLET FILTER DPI.    REMOVED AND REPLACED THE APU FUEL INLET FILTER ELEMENT IAW AMM 49-32-41 & OP TESTED OK. LEAK CHECKED OK. RAN APU & NO DISCREPANCIES FOUND. OK FOR SERVICE.
